# SDR SWAA013418

- Difficulty date: December 29, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- Aircraft time: 45,522 hours, 43,611 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 6566207
- Condition: Erratic
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AFTER APU SHUT DOWN, APU FIRE WARNING BELL ACTIVATED, CK LIST WAS C/W AND WARNING WENT OFF, THEN CAME ON SEVERAL TIMES BEFORE LANDING.  C/W APU COMPT INSPECTION, NO DEFECTS FOUND, DEFERRED APU PER MEL.  LATER DURING RON AT OAK, APU FIRE DETECT MX FAULT TEST FAILED.  REMOVED AND REPLACED APU FIRE CONTROL PANEL AND FIRE DETECT UNIT WITH NO HELP.  REINSTALLED ORIGINAL EQUIPMENT, TESTED APU FIRE DETECT LOOP AND CLEANED LOOP CONNECTOR.  OPS CK GOOD PER MM.
